Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a singular quasilinear anisotropic elliptic boundary value problem


Authors: Y. S. Choi, A. C. Lazer and P. J. McKenna
Journal: Trans. Amer. Math. Soc. 347 (1995), 2633-2641
MSC: Primary 35J65; Secondary 35J70
MathSciNet review: 1277103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem

$\displaystyle {u^a}{u_{xx}} + {u^b}{u_{yy}} + p({\mathbf{x}}) = 0$

with $ a \geqslant 0$, $ b \geqslant 0$, on a smooth convex bounded region in $ {{\mathbf{R}}^2}$ with Dirichlet boundary conditions. We show that if the positive function $ p$ is uniformly bounded away from zero, then the problem has a classical solution.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65, 35J70

Retrieve articles in all journals with MSC: 35J65, 35J70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1277103-8
PII: S 0002-9947(1995)1277103-8
Keywords: Subsolution, supersolution, singular
Article copyright: © Copyright 1995 American Mathematical Society